# SDR ASAA201912061508

- Difficulty date: December 3, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 5,259 hours, 1,409 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Eng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR ENGINE 1 BLEED LOW TEMP ECAM GROUNDED - YES. RESET BMC #1 AND BITE TEST, TEST GOOD AND FAULT CLEARED PER AMM 36-11-00-740-001-A
